| Model Number |
407458 |
| Medical Device Problem Codes |
Intermittent Capture (1080); Capturing Problem (2891); Unstable Capture Threshold (3269)
| Health Effect - Clinical Codes |
Bradycardia (1751); Dizziness (2194); Syncope/Fainting (4411)
| Date of Event |
09/27/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced syncope, bradycardia and dizziness.It was also reported that the right ventricular (rv) lead exhibited rising thresholds, unstable thresholds and intermittent capture.The rv lead was capped and replaced.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Continuation of d10: 305c229 tissue valve, implant date: (b)(6) 2013.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.